MathSciNet Relay Station
MathSciNet bibliographic data
MR1114611 (93a:58040) 58E15 (57M25)
Freedman, Michael H.; He, Zheng-Xu Divergence-free fields: energy and asymptotic crossing number. Ann. of Math. (2) 134 (1991), no. 1, 189–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement